# SDR CALA0700135

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 63,601 hours, 32,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555074
- Condition: Cracked
- Location: Bs 211-219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.75 INCH CRACK AT UPPER O/B CORNER OF FLIGHT COMPARTMENT L-1 WINDSHIELD CUTOUT, STA 211.8-219.8, S5L.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-10-01, FIGURE 201.
